# SDR AALA20141024007

- Difficulty date: October 23, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 56,786 hours, 7,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT BROKEN AT LT AFT GALLEY.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-05.  OPERATIONS CHECKED NORMAL.
